# SDR RMXA11911708

- Difficulty date: October 31, 2008
- Submitted: November 25, 2008
- Operation: Air carrier
- Aircraft: N820NA
- Make and model: Agusta A119
- Aircraft serial: 14011
- Aircraft time: 3,885 hours, 11,065 cycles
- Engine: Pwa PT6B37A
- Engine time: 2,954 hours, 5,547 cycles
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Skin
- Condition: Cracked
- Location: Tailboom
- Component: Tail Boom, Agusta
- Component part number: 109037043205
- Stage of operation: AA
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK DEVELOPED IN THE TAILBOOM SKIN AT APPROXIMATELY STA 9725, WL 1895, LT SIDE EMANATING FROM A RIVET FORE AND AFT WITH A TOTAL LENGTH OF APPROX 79 MM.
